# SDR F3LA200300091

- Difficulty date: February 25, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON CARGO FLOOR BEAM AT STA. 772, LBL 12, AT FLOOR PANEL SPLICE STRIP, BOTTOM SIDE OF UPPER FLANGE.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-5 AND SOPM 20-41-02.
